CureZone   Log On   Join
Re: Candida, Steroids, and Red Scrotum Syndrome
 
Able90 Views: 6,738
Published: 8 years ago
 
This is a reply to # 2,112,716

Re: Candida, Steroids, and Red Scrotum Syndrome


Did your doctor mention Red Scrotal Syndrome? Fungal infections are often connected with this syndrome, so if this or a yeast infection is your problem, the last thing you should take is an Antibiotic and steroids. On the other hand, if itís being caused by a bacterial infection, Antibiotics would probably work.

The information which Shotsee posted is correct; whether your problem is caused by a fungus or a bacteria, vitmin C will help.

Be well. Able
 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.422 sec, (1)